# SDR 99ZZZM591

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Torn
- Location: Row 9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK AT 9 RT FACE PIECE TORN.  REPLACED OXYGEN MASK 9 RT, OPS AND LEAK CHECKS OK.  (M)
